hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: Retin-A/tretinoin post op on your face and forehead: no issue?
Topic Summary:
Created On: 08/02/2016 03:07 AM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 08/02/2016 03:07 AM
User is offline View Users Profile Print this message

Author Icon
Visiting_miGandy
Newbie

Posts: 8
Joined: 09/23/2013

Hi guys, I've been using Retin-A/tretinoin for a couple years, on and off, to fight skin aging and acne. It's a wonderful tool to slow down the aging process I'm also fighting with a HT and the meds, and it limits my moderate acne, that could break out as I start biotin. Just protect yourself from the sun when you are using it.

It makes your skin peel a little bit, and I'm worried it could spread a little to my recipient area. Some use it along with minoxidil to boost the penetration of the minox in the scalp.

I've applied it yesterday, stopped one centimeter below the new hairline. I'm 13 days post-op. What do you reckon? Am I paranoid?

If it ever spreads to the graft it should be ridiculously minimal I reckon. Would it be harmful to apply it there? If not I wouldnt even worry for one second.

I'm always on the extra careful side of things, but I'm expecting an acne breakout and retin-a really is one of my best allies in my desperate but exciting fight against father time. Anyone with some hindsight? Thank you.
 08/02/2016 01:11 PM
User is offline View Users Profile Print this message

Author Icon
gambler
Newbie

Posts: 8
Joined: 10/11/2012

You're paranoid - there is no problem in using Retin-A in the way you describe.
 10/18/2016 09:17 PM
User is offline View Users Profile Print this message

Author Icon
Jackers09
Regular Poster

Posts: 186
Joined: 01/23/2016

I would be careful using Retin A. There are some really bad stories out there. BE CAREFUL!!

-------------------------
There could be more advances in treatments if the government would get out of the way!!
Statistics
35807 users are registered to the Hair Loss Help forum.
There are currently 0 users logged in.
The most users ever online was 26705 on 04/09/2017 at 11:57 PM.
There are currently 191 guests browsing this forum, which makes a total of 191 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2017 FuseTalk Inc. All rights reserved.

Copyright 2001-2017 - All Rights Reserved - Hairlosshelp, Inc